# SDR 0101866626

- Difficulty date: May 19, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- Aircraft time: 84,355 hours, 14,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CABIN CEILING EMERGENCY LIGHTS INOPERATIVE AT SEAT 55GH, 16FJ, AND 65CD.  REPLACED LIGHT ASSEMBLIES.  OPERATIONAL CHECK NORMAL.
